# SDR 2000ZZZX257

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5255C
- Make and model: Cessna T310R
- Aircraft serial: 310R1528
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Failed
- Location: Fuel Pump
- Part time: 16 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER NOTIFIED THAT LEFT LANDING LIGHT/TIP TANK TRANSFER PUMP CIRCUIT BREAKER OPENED.  FOUND TIP TANK TRANSFER PUMP FAILED ELECTRICALLY.  UNIT SHOWS SIGNS OF ARCING AND OVERHEATING AT POWER WIRE INLET AREA.  UNIT HAD BEEN REPLACED 15.7 HOURS PREVIOUSLY.  THIS P/N PUMP HAS BEEN HAVING A HIGH FAILURE RATE WITH IDENTICAL FAILURE MODES.  THIS IS 6TH FAILED UNIT IN A 2 MONTH PERIOD ON VARIOUS ACFT.  ALL FAILED PUMPS WITH RECENT MANUFACTURE (12 TO 18 MONTHS) TIME FRAME AND ALL WITH IDENTICAL PROBLEM.
